# SDR SWIA202158292

- Difficulty date: April 28, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 310 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT AT STR20R AND F/S 310.00 FOUND CORRODED      (C-CHECK RO 5/20/2021)    FABRICATED NEW CLEAT IAW DWG SH670-32046 REV A.  INSTALLED NEW CLEAT AT STR 20R AND FS 310.00 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-31950 REV NC. NO WEIGHT CHANGE. C/W 51-900-1002-SKY TASK CARD AND 337 FORM.
